# SDR SWIA201230570

- Difficulty date: April 18, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 21,198 hours, 17,441 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FS 621 AFT PRESSURE BULKHEAD FORWARD FACE AT WL 133.1 LBL 27.50.  (C-CHECK)  REPAIRED FS 621 AFT PRESSURE BULKHEAD FORWARD FACE AT WL 133.1 LBL 27.50.
